Formulation of Solutions of a Class of Solvable Standard Quadratic Congruence of Composite Modulus- an Odd Prime Positive Integer Multiple of Eight

  IJMTT-book-cover
 
International Journal of Mathematics Trends and Technology (IJMTT)
 
© 2018 by IJMTT Journal
Volume-61 Number-4
Year of Publication : 2018
Authors : Prof. B M Roy
  10.14445/22315373/IJMTT-V61P532

MLA

MLA Style: Prof. B M Roy "Formulation of Solutions of a Class of Solvable Standard Quadratic Congruence of Composite Modulus- an Odd Prime Positive Integer Multiple of Eight" International Journal of Mathematics Trends and Technology 61.4 (2018): 227-229.

APA Style: Prof. B M Roy (2018). Formulation of Solutions of a Class of Solvable Standard Quadratic Congruence of Composite Modulus- an Odd Prime Positive Integer Multiple of Eight. International Journal of Mathematics Trends and Technology, 61(4), 227-229.

Abstract
In this study, a class of solvable standard quadratic congruence of composite modulus- an odd positive prime integer multiple of eight, is formulated. Formulae are established successfully and are tested true with suitable examples. No need to use Chinese Remainder Theorem. Formulation is the merit of the paper.

References
[1] Burton David M, Elementary Number Theory, Seventh Indian edition, Mc Graw Hill(Pvt) Ltd.
[2] Koshy Thomas, Elementary Number Theory with Applications, second edition,Indian Print, 2009.
[3] Roy B M , Discrete Mathematics & Number Theory, First edition, Das Ganu Prakashan, Nagpur (INDIA)
[4] Zuckerman at el, An Introduction to The Theory of Numbers, fifth edition, Wiley student edition, INDIA, 2008.

Keywords
Chinese Remainder Theorem, Composite modulus, Quadratic Congruence